# SDR 97ZZZX1946

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27FM
- Make and model: Piper PA-23-250
- Aircraft serial: 277654087
- Engine: Lyc TIO540C1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980J
- Condition: Leak
- Location: Engine Fuel
- Part time: 1,100 hours
- Component: Romec
- Stage of operation: TO
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

PUMP LEAKAGE AT SEAM CASE TO PUMP.  PUMP LEAKAGE OCCURRED AT TAKEOFF.  SPRAYED FUEL DIRECTLY ON HOT TURBOCHARGER CAUSING FIRE IN ENGINE COMPARTMENT.  APPEARED TO LEAK AT GASKET FLANGE.
